# SDR DALA2015100405936

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 47,182 hours, 17,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT WING AFT EMERGENCY EXIT LIGHT, EXTERIOR, INOPERATIVE. MAINTENANCE FOUND OPEN F2 FUSE IN M1671 EPS REF CMM 24-35-01.  R & R F2 FUSE WITH SERVICABLE.  OPS CKD GOOD.
